My Estrogen Level is currently 24 & I have been seen by several doctors. I have been told even though I am young, my body is like 65 year old and to take it easy. The doctors haven't been able to help me.
I have a husband and two children ages 1 & 3. When I became preganant with my 2nd child, I immediately noticed that I had no interest in sex. I didn't think anything of it because I thought it was because of the pregnancy. After my son was born, things did not change. When my husband said if things did not change that he was going to divorce me, I decided to go to the doctor to hopefully find out what was going on with me.
My gynecologist ran some test and told me my estrogen level was at a 20. This was in May 2009. I was prescribed several prescriptions:
Ogen 1.5 mg, 3 times a day
Premarin - vaginal cream 2 grams once a day
Ctestosterone 2.5% gel, pea-size dose once a day
I saw my primary doctor and more test were run. She didn't think that I had premature ovarian failure, even though all the symptoms are there.
The test ran indicated that:
monucytes - low
B-12 high & thryroid high, but not to the extent to be medicated for any of these.
So I still don't know what's wrong. I feel like a chronic complainer and keep my symptoms to myself, but I do not feel good.
I still have no desire for sex, chronic migraines, painful sex, occasional chest pains, vaginal dryness, hot flashes, night sweats, extreme mood swings.
I am only 23 and I am attending college in pursuit of becoming a RN. I keep driving myself to be a mother, wife & have a career someday.
I don't know what else to do or how to get back to a normal me. My poor husband has gone without sex for over a year. I love my family, but I'm scared because the doctor says my body is like a 65 year old and shutting down.
Any help or direction you can give me would be greatly appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?